# SDR SWAA2022022258470

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT; AFT CORNER THRESHOLD CRACKED. / INSTALLED NEW AFT CORNER THRESHOLD IAW AMM 53-11-02; PRESSURIZATION LEAK CHECK GOOD IAW AMM 5-51-91.
